PKU.com Community Discussion Forum New to PKU.com Kuvan side effects…

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #7803
    Avatar of Brian
    bmbkcyr
    Member

    Any side effects from Kuvan…My son has classical PKU and recently started Kuvan and seems to be constipated? Is this somthing that anybody has heard?

    #7804
    Avatar of Breanna
    BreaMarie91
    Member

    I have been on Kuvan for over a year now and I haven’t experienced any side effects. Have you mentioned this to your clinic? They might be able to tell you if this is a side effect or not. I know any major change in diet can cause problems like constipation, PKU or not.

    #7812
    Avatar of Tracie
    Tracie_PKU
    Member

    I’m on Kuvan now for a couple months.I started with heartburn,and my Dr. cut out 1 pill a day,and now i have none. nDo what Bre said,and notify the Dr.
    Also check on what he’s eating especially if theres been an increase on certain foods it can cause constipation.
    Tracie-PKU

Viewing 3 posts - 1 through 3 (of 3 total)
Quick Poll
Which of the following best describes you?
Parent/caregiver of an infant with PKU
Parent/caregiver of a child with PKU
Teenager with PKU
Adult with PKU
Grandparent of a child with PKU
Know someone with PKU
Healthcare professional